# SDR JR2R20170816192

- Difficulty date: August 16, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N964GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- Aircraft time: 56,540 hours, 37,374 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591024299
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DORSAL SKIN CRACKED ON LT SIDE AT ACCESS PANEL 6301A.  REPAIRED THE SKIN IAW EA 38-2017-124.
